ent-icon

Hypothyroidism

Hi, I am on Thyroxin sodium Tab - 50mcg ( Thyronorm) for the last 10 yrs. My thyroid is under control but have been dealing with lot of side effects due to this medicine i.e. severe hair fall, dry & itchy skin and constant tired eyes ( i have power of 2.5). Recently my eyes have become very sensitive and i cannot open my eyes in the sun. pls advise : 1. should i stop taking this medicine? 2. Or should i go for some other brand with less side effects? ( if yes, pls suggest which) 3. Or should I reduce the dose? thanks
views-icons 27 Views 2 Shares Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hypothyroidism

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello well I understand your problem but then the tablet will not cause symptoms of hair loss and dry Eyes as far as I have heard..I would suggest you to check whether the thyroid levels are in good control first... different brand will nt give you better relief if it's because of the tablet as its a hormonal tablet...thank you
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO